Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Cesaroni - M. Novaga - A. Pinamonti

One-dimensional symmetry for semilinear equations with unbounded drift

created by novaga on 27 Jun 2012
modified on 31 Dec 2015

[BibTeX]

Published Paper

Inserted: 27 jun 2012
Last Updated: 31 dec 2015

Journal: Commun. Pure Appl. Anal.
Volume: 12
Number: 5
Pages: 2203-2211
Year: 2013

Abstract:

We consider semilinear equations with unbounded drift in the whole of $\mathbb{R}^n$ and show that monotone solutions with finite energy are one-dimensional.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1